# SDR WX0A2021061473740

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 55,581 hours, 29,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERED THEN ILLUMINATED AND STAYED ILLUMINATED WHILE ON THE GROUND. / REMOVED & REPLACED EMERGENCY LIGHT TOGGLE SWITCH & PERFORMED SAT OPS CHK IAW ESPM 20-45-21 & AMM 33-51-00-710-008-A. NO FURTHER EMERGENCY LT ACTIVATION WHEN SWITCH WAS ARMED W/ A/C ON GROUND NOTED."
